# SDR 2005UALA00445

- Difficulty date: May 16, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 50,441 hours, 27,255 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN HAS SEVERAL DENTS INSIDE THE AREA OF FWD EDGE.  REMOVED DAMAGE AND INSTALLED DOUBLER REF SRM 52-30-01 AND SRM 52-00-01 DURING DOOR OVERHAUL DURING HMV4.
